MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 8X27IN 1 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 8X27IN 1 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCPP40D
Medical Device Problem Codes Break (1069); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what tissue was being approximated or sutured when it broke? unknown.What was used to complete the procedure? unknown.Please provide the lot number for the involved device.Lot# qkmmck.Please provide the procedure name.Unknown.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified." trade name - irgacare "active ingredient(s)  triclosan " dosage form suture/solid/parenteral " strength = 472 g/m.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2021 and suture was used.During the procedure, the suture was breaking and not coming out of the dispenser properly.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL+ UD 8X27IN 1 S/A CT-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11793967
Report Number2210968-2021-04353
Device Sequence Number4203527
Product Code GAM
UDI-Device Identifier10705031056824
UDI-Public10705031056824
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberVCPP40D
Device Catalogue NumberVCPP40D
Device Lot NumberQKMMCK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1